# SDR DALA2015012100426

- Difficulty date: January 15, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Torn
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE LANYARD TORN.  REMOVED AND INSTALLED NEW LANYARD IAW AMDS 2561-4641.
